# SDR WTAA950025

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch Roller
- Part number: JS5
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - FORWARD DOOR WARNING LIGHT ACTIVATED IN FLIGHT WITH INTERMITTENT.  AURAL WARNING INDICATIONS.  MAINTENANCE DEFERRED DOOR WARNING SYSTEM PER MEL 52-70-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED THE DEFERRAL WITH THE ADJUSTMENT OF THE PASSENGER DOOR MICROSWITCH ROLLERS.  (M)
